The existence of infinitely many solutions for a mixed boundary value problem is established. The approach is based on variational methods.

Bonanno, G., Tornatore, E. (2010). Infinitely many solutions for a mixed boundary value problem. ANNALES POLONICI MATHEMATICI, 99, 285-293 [10.4064/ap99-3-5].

Infinitely many solutions for a mixed boundary value problem

TORNATORE, Elisabetta
2010-01-01

Abstract

The existence of infinitely many solutions for a mixed boundary value problem is established. The approach is based on variational methods.
Bonanno, G., Tornatore, E. (2010). Infinitely many solutions for a mixed boundary value problem. ANNALES POLONICI MATHEMATICI, 99, 285-293 [10.4064/ap99-3-5].
File in questo prodotto:
File Dimensione Formato  
Infinitely many solutions for a mixed boundary value problem.pdf

accesso aperto

Dimensione 1.98 MB
Formato Adobe PDF
1.98 MB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/50941
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 18
  • ???jsp.display-item.citation.isi??? 18
social impact